It is currently Wed Aug 16, 2017 11:45 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: 4 days down ?? in site?
PostPosted: Mon Oct 03, 2011 5:32 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 03, 2011 5:17 pm
Posts: 6
Hey everyone,
I've been reading some of the posts here over the past couple of days and I found a lot of it helpful. My Story: Started sub treatment in December 2010 after a horrible love affair with oxys. Started at 16mg and my last script was filled 3 months ago for 12 mg/day. I made this script last and tapered down to 2mg day without trouble. Then on this past Thursday; I jumped! Oddly, day 1 & 2 was horrible, which I heard was rare. Felt 1/2 as bad as full agonist detox but 1/2 as bad as hell is nothing to be happy about. Cramps, RLS, unable to get comfortable, runs, what have you have been tough to deal with all on top of each other. Day 3 was yesterday and it went rather well. Stomach was a mess and some RLS at night but nothing horrible. Then today another round of the 1's & 2's slightly better but still not good.
I have a great support system and everyone is hoping I can actually do it this time. I cant go back to subs and I need to do this. But this is going to be tough. Any advice?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Oct 03, 2011 9:29 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 03, 2011 4:26 pm
Posts: 20
It gets better everyday, I promise ! Stock up on some upbeat music, call a friend, buckle up and ride this baby out !


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 04, 2011 11:40 am 
Offline
Average Poster
Average Poster

Joined: Mon Oct 03, 2011 5:17 pm
Posts: 6
RyKat- Thank you for your words of motivation. Looks like you are a day ahead of me and I have been following your posts. Keep Em Up!

Day 5: Sleep was ok; 6 hours Emotional wreck this morning. Woke up feeling ok physically but couldn't get a hold of my emotions. My mind keeps racing to old friends and people I have hurt with my addiction. Just wanted to dose to make it all go away, stopped myself. Sigh


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Oct 04, 2011 12:01 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 03, 2011 4:26 pm
Posts: 20
I feel you ! Days 4-5 I think is when we hit the wall and jump back to our addiction no matter what we take to numb the pain ! This is were we have to push through and keep moving foward ! For me Today is the the best I have felt in along time ! I am possitive that tommorow will be even better and so on and so on !

I have probably cried 3 times in 5 years when on opiates. I have cried 138 times in 6 days due to all the repressed emotions that I have held back for sooooo long ! Does that make me less of a man ? NO ! It makes me feel more like one ! It makes me feel alive !!!!

I will make you a promise, keep telling yourself "I'M FREE" "I'M REALLY DOING IT" "I FEEL GREAT" anything that can motivate you to beat your emotional demons and YOU WILL BE FREE SOONER THAN LATER !!!

Like I said, I am on Day 6 and everyday keeps getting better !!!

(Day 5 to Day 6 was like night and day for me ! I hope you have the same results ! )

One thing that is really helping me is the MUSIC ! I downloaded a bunch of upbeat songs and songs that reminded me of when I was younger and didn't even know what opiates were ! It brought me back to BETTER DAYS ! I get a warm fuzzy feeling when I play them and all the fear and depression goes away for the moment !!!

YOU GOT THIS !!! DON'T GIVE IN !!! TOMMOROW YOU ARE GONNA WAKE UP AND THIS WILL ALL BE OVER !!!

YOU ARE IN CONTROL NOW !!! NOT THE ADDICTION !!!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 04, 2011 12:03 pm 
Offline
Average Poster
Average Poster

Joined: Thu Sep 29, 2011 5:23 pm
Posts: 10
I envy you, you are strong. Its going to be a lot easier for you to get off than me I think, Ive been on it so long! I dont mean that in any way to minimize what you are going through, just trying to encourage you that you are in a good spot to do it now!

I am not a doctor, so if anyone thinks this is bad advice, please speak up, I wont take offence. But when I am going through withdrawals it helps to take some tylenol pm or nyquil tablets to help me sleep.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 04, 2011 4:51 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 03, 2011 5:17 pm
Posts: 6
RyKat: I don't know about you but it's nice to see that someone is within 24 hours as me with Jumping. This morning was rough but I took your advice this afternoon. Driving to my parents house to grab my leftover clonidine, I switched on 90's radio on Sirius and Black Box came on and took me back. This was 2 hours ago and I'm still feeling the effects of this. Can't remember the last time I turned on my radio but it was long enough for my presets to reset :P Keep posting bud. If you need a friend I'm here to help you!

MSL: I don't think you were trying to minimize what I am doing. Trust me! This is doable. Some, ok all of my posts have been relatively dismal, but I'm sure you, like everyone who is now on subs was once in wd from full agonist and that is way worse than this. I'm not saying jump now. Subs gave me my life back and My spiral didn't turn upwards until I was on subs for a few months. I have read people saying that this drug is the devil but quite the contrary. Stay strong. This is a great resource but over the past few days I have found it almost as a support group unlike any other. You can do this and when you and your doctor feel like its your time to jump. I will be here to root you on!

Anyway, as you can probably tell I am doing pretty well right now. This thing is a crazy roller coaster and I'm sure there will be more downs but as long as I have the support of my Girlfriend, Family, and friends here on the forum. I know I can do it! Passed one of those U-Pick pumpkin places, which I haven't been, since I started on opiates. I actually flash backed and thought of my childhood, for the first time in years. I feel emotionally charged and yea, I may be crying like a little sissy. I feel alive for the first time in years!! Keep the posts coming. You all are my motivation to stop!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 05, 2011 8:27 pm 
Offline
Average Poster
Average Poster

Joined: Mon Oct 03, 2011 4:26 pm
Posts: 20
rangcom-

I am glad that we are only a day apart ! We can feed off each other until we kick this addiction right in the sack ! I am glad the music helped you bro ! I hope your Day 7 is better than mine ! Very emotional and had a very short NO ENERGY SPELL ! I feel good right now but that was rough ! It ain't no lie when they say this is a rollercoster ride ! One minute your up and the next you are down ! I am pretty sure that the physcial game is over while the mental game has just took the field !!! Good thing we are the ALL-STAR TEAM ! Lets take the field and beat it down again just like we did in the first half of the Withdrawal Bowl !


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 05, 2011 8:43 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sat Dec 18, 2010 7:54 pm
Posts: 107
My advice would be simple. WANT IT….WANT IT BAD…WANT IT MORE THAN BAD….DETROY IT…CONCOUR IT….GET MAD AT IT….PUT THAT SHIT IN THE PAST :wink:


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group